MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN MAR +4 10D 32IDX50OD; HIP ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US PINN MAR +4 10D 32IDX50OD; HIP ACETABULAR LINERS
Catalog Number 121932150
Medical Device Problem Codes Fracture (1260); Device Dislodged or Dislocated (2923); Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Surgeon is reporting an inlay luxation.Patient received a hip-tep in another hospital on (b)(6) 2020.A pe lipped liner was inserted.Since (b)(6) 2023, the patient reported crunching and pain in the hip without trauma.Radiologically, the case appeared to be inlay wear.However, intraop inlay dislocation was found.The inlay was plastically deformed.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).D4-the device catalog number is unknown; therefore, udi is unavailable.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Investigation summary: the device associated with this report was not returned to depuy synthes for evaluation.Review of the photographic and x-ray evidence was able to confirm the disassociation event of the liner and the cup.However, it was not possible to observe wear of the polyethylene liner with the provided evidence.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing records evaluation (mre) was not performed as no lot number was provided for this device.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : according to the information received, ¿surgeon is reporting an inlay luxation.Patient received a hip-tep in another hospital on (b)(6) 2020.A pe lipped liner was inserted.Since (b)(6) 2023, the patient reported crunching and pain in the hip without trauma.Radiologically, the case appeared to be inlay wear.However, intraop inlay dislocation was found.The inlay was plastically deformed.¿ the photo was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection from attachment (b)(4).Review of the photographic and x-ray evidence was able to confirm the disassociation event of the liner and the cup.However, it was not possible to observe wear of the polyethylene liner with the provided evidence.With the information provided is not possible to determine a potential cause at this moment, however in support of the evaluation performed, the observed condition of the pinn mar +4 10d 32idx50od may have been caused by exposure to irregularities in the weight loading of the device and moments generated.The mode of failure of the device is multi-factorial and consideration must be given to all other potential influences such as surgical process, patient variables (e.G.Activity level and use), anatomical considerations and patient changes over time.Any conclusions from the investigational input provided have to be placed into context with all other relevant factors.The overall complaint was confirmed as the observed condition of the pinn mar +4 10d 32idx50od would contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : product description: pinn mar +4 10d 32idx50od product code: 121932150 lot number: j74d05.1) quantity manufactured: (b)(4), 2) date of manufacture: 2020-03-16, 3) any anomalies or deviations identified in dhr: no non-conformances were identified 4) expiry date: 2025-02-28, 5) ifu reference: 090200701 ifu tot.

Brand Name
PINN MAR +4 10D 32IDX50OD
Common Device Name
HIP ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key17170450
Report Number1818910-2023-12630
Device Sequence Number6649395
Product Code LPH
UDI-Device Identifier10603295014041
UDI-Public10603295014041
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K033273
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 06/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Catalogue Number121932150
Device Lot NumberJ74D05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2023
Supplement Date Received by Manufacturer07/20/2023
01/23/2024
02/01/2024
04/03/2024
Initial Report FDA Received Date06/21/2023
Supplement Report FDA Received Date07/20/2023
01/30/2024
02/08/2024
04/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELTA CER HEAD 12/14 32MM +5; UNKNOWN HIP ACETABULAR CUP; UNKNOWN HIP FEMORAL HEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale